MathSciNet Relay Station
MathSciNet bibliographic data
MR2917261 47J25
Takahashi, Wataru; Wong, Ngai-Ching; Yao, Jen-Chih Two generalized strong convergence theorems of Halpern's type in Hilbert spaces and applications. Taiwanese J. Math. 16 (2012), no. 3, 1151–1172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement